American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54C30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 59 found      Go to page: 1 2

[1] Anthony W. Hager. Some unusual epicomplete Archimedean lattice-ordered groups. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] I. Stasyuk and E. D. Tymchatyn. On continuous linear operators extending metrics. Proc. Amer. Math. Soc. 141 (2013) 2913-2921.
Abstract, references, and article information   
View Article: PDF

[3] José F. Fernando and J. M. Gamboa. On the semialgebraic Stone--\v{C}ech compactification of a semialgebraic set. Trans. Amer. Math. Soc. 364 (2012) 3479-3511.
Abstract, references, and article information   
View Article: PDF

[4] José F. Fernando and J. M. Gamboa. On open and closed morphisms between semialgebraic sets. Proc. Amer. Math. Soc. 140 (2012) 1207-1219. MR 2869106.
Abstract, references, and article information   
View Article: PDF

[5] A. Koyama, I. Stasyuk, E. D. Tymchatyn and A. Zagorodnyuk. Continuous linear extension of functions. Proc. Amer. Math. Soc. 138 (2010) 4149-4155. MR 2679637.
Abstract, references, and article information   
View Article: PDF

[6] Eva Miliczká. Constructive decomposition of a function of two variables as a sum of functions of one variable. Proc. Amer. Math. Soc. 137 (2009) 607-614. MR 2448582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] James E. Keesling and Yuli B. Rudyak. On fundamental groups of compact Hausdorff spaces. Proc. Amer. Math. Soc. 135 (2007) 2629-2631. MR 2302585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Phillip Zenor. Continuously extending partial functions. Proc. Amer. Math. Soc. 135 (2007) 305-312. MR 2280198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kersti Kivisoo and Eve Oja. Extension of Simons' inequality. Proc. Amer. Math. Soc. 133 (2005) 3485-3496. MR 2163583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Lev Bukovsky and Krzysztof Ciesielski. Spaces on which every pointwise convergent series of continuous functions converges pseudo-normally. Proc. Amer. Math. Soc. 133 (2005) 605-611. MR 2093085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Márton Elekes and Kenneth Kunen. Transfinite sequences of continuous and Baire class 1 functions. Proc. Amer. Math. Soc. 131 (2003) 2453-2457. MR 1974643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Krzysztof Plotka. On functions whose graph is a Hamel basis. Proc. Amer. Math. Soc. 131 (2003) 1031-1041. MR 1948092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Maxim R. Burke and Krzysztof Ciesielski. Sets of range uniqueness for classes of continuous functions. Proc. Amer. Math. Soc. 127 (1999) 3295-3304. MR 1610928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Aleksander Maliszewski. On the averages of Darboux functions. Trans. Amer. Math. Soc. 350 (1998) 2833-2846. MR 1617344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Adam H. Lewenberg. Locally injective maps in o-minimal structures without poles are surjective. Proc. Amer. Math. Soc. 124 (1996) 2839-2844. MR 1327024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Zoltán Buczolich and Krzysztof Ostaszewski. The Hausdorff dimension of graphs of density continuous functions. II . Proc. Amer. Math. Soc. 123 (1995) 1821-1825. MR 1242076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Alexander J. Izzo. Locally uniformly continuous functions . Proc. Amer. Math. Soc. 122 (1994) 1095-1100. MR 1216816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Krzysztof Ciesielski, Lee Larson and Krzysztof Ostaszewski. $\scr I$-density continuous functions. Memoirs of the AMS 107 (1994) MR 1188595.
Book volume table of contents   

[19] Udayan B. Darji. Symmetric functions, Lebesgue measurability, and the Baire property . Proc. Amer. Math. Soc. 118 (1993) 1151-1158. MR 1145943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ireneusz Recław. Restrictions to continuous functions and Boolean algebras . Proc. Amer. Math. Soc. 118 (1993) 791-796. MR 1152289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Zoltán Buczolich. Density points and bi-Lipschitz functions in ${\bf R}\sp m$ . Proc. Amer. Math. Soc. 116 (1992) 53-59. MR 1100645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Gerald Beer, R. T. Rockafellar and Roger J.-B. Wets. A characterization of epi-convergence in terms of convergence of level sets . Proc. Amer. Math. Soc. 116 (1992) 753-761. MR 1119262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Leonid G. Hanin. Kantorovich-Rubinstein norm and its application in the theory of Lipschitz spaces . Proc. Amer. Math. Soc. 115 (1992) 345-352. MR 1097344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Kazuhiko Morishita. The minimal support for a continuous functional on a function space . Proc. Amer. Math. Soc. 114 (1992) 585-587. MR 1070528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Zoltán Buczolich and Krzysztof Ostaszewski. The Hausdorff dimension of graphs of density continuous functions . Proc. Amer. Math. Soc. 112 (1991) 1037-1043. MR 1045588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Suzanne Larson. Sums of semiprime, $z,$ and $d\ l$-ideals in a class of $f$-rings . Proc. Amer. Math. Soc. 109 (1990) 895-901. MR 1015682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Isidore Fleischer. Functional representation of vector lattices . Proc. Amer. Math. Soc. 108 (1990) 471-478. MR 993750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Toshiji Tereda. Function spaces and local characters of topological spaces . Proc. Amer. Math. Soc. 102 (1988) 202-204. MR 915744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Hidefumi Katsuura and Kenneth R. Kellum. $k$-to-$1$ functions on an arc . Proc. Amer. Math. Soc. 101 (1987) 629-633. MR 911022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Jack B. Brown and Karel Prikry. Variations on Lusin's theorem . Trans. Amer. Math. Soc. 302 (1987) 77-86. MR 887497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 59 found      Go to page: 1 2